# SDR MALA060572

- Difficulty date: October 4, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 23,363 hours, 25,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE WEB BETWEEN STA 288 AND STA 294 IS OUT OF LIMITS.  INSTALLED REPAIR DOUBLER IAW MESABA EO S53362.
